I did/do not feel that way from the Celexa. I know the feeling you are talking about
because I felt the same thing after trying Prozac and Zoloft. You may want to talk to your doctor about
switching the antidepressant. There are too many choices out there to have to deal with one that makes you antsy! I know Lexapro works in the same way but has less side effects, so that could be an option for you.
The antsy feeling could be restless legs from withdrawal, but if you are feeling well otherwise, my bet is that it is a side effect from the Celexa. Give it about
a week, if it is withdrawal then it will subside, if it is from the Celexa it will probably intensify as the medication builds up in your system.
Have to admit that I let out a gasp when I read your post about your daughter being on the back of your bike, but was much better after reading she had minor injuries! Now THAT is something to definitely be thankful for.